Journal of the European Mathematical Society
Full-Text PDF (285 KB) | Metadata | Table of Contents | JEMS summary
Published online: 2016-06-21
Ricci flow on quasiprojective manifolds IIJohn Lott and Zhou Zhang (1) University of California, Berkeley, USA
(2) University of Sydney, Australia
We study the Ricci flow on complete Kähler metrics that live on the complement of a divisor in a compact complex manifold. In earlier work, we considered finite-volume metrics which, at spatial infinity, are transversely hyperbolic. In the present paper we consider three different types of spatial asymptotics: cylindrical, bulging and conical. We show that in each case, the asymptotics are preserved by the Kähler–Ricci flow.We address long-time existence, parabolic blowdown limits and the role of the Kähler–Ricci flow on the divisor.
Keywords: Ricci flow, Kähler, quasiprojective
Lott John, Zhang Zhou: Ricci flow on quasiprojective manifolds II. J. Eur. Math. Soc. 18 (2016), 1813-1854. doi: 10.4171/JEMS/630